CONGRUENCES ON BISIMPLE INVERSE-SEMIGROUPS

被引:0
作者
PETRICH, M
REILLY, NR
机构
来源
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES | 1980年 / 22卷 / OCT期
关键词
D O I
暂无
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:251 / 262
页数:12
相关论文
共 9 条
[1]  
Clifford A. H., 1961, ALGEBRAIC THEORY SEM, VI
[2]   LATTICE OF CONGRUENCES ON AN INVERSE SEMIGROUP [J].
GREEN, DG .
PACIFIC JOURNAL OF MATHEMATICS, 1975, 57 (01) :141-152
[3]  
JONES PR, 1976, GLASGOW MATH J, V17, P161
[5]   CONGRUENCES ON INVERSE SEMIGROUPS [J].
PETRICH, M .
JOURNAL OF ALGEBRA, 1978, 55 (02) :231-256
[6]  
REILLY NR, 1971, P LOND MATH SOC, V23, P99
[7]   CONGRUENCES ON REGULAR SEMIGROUPS [J].
REILLY, NR ;
SCHEIBLICH, HE .
PACIFIC JOURNAL OF MATHEMATICS, 1967, 23 (02) :349-+
[8]  
Schein B. M., 1971, SEMIGROUP FORUM, V3, P80
[9]  
WARNE RJ, 1966, PUBL MATH DEBRECEN, V13, P203